Sie haben Javascript deaktiviert!
Sie haben versucht eine Funktion zu nutzen, die nur mit Javascript möglich ist. Um sämtliche Funktionalitäten unserer Internetseite zu nutzen, aktivieren Sie bitte Javascript in Ihrem Browser.

Info-Icon Diese Seite ist nicht in Deutsch verfügbar

Yingli Kang

 Yingli Kang

International Graduate School Dynamic Intelligent Systems


+49 5251 60-6685
Fürstenallee 11
33102 Paderborn
Warburger Str. 100
33098 Paderborn


Kang Y, Hajos-like theorem for signed graphs[J]. European Journal of Combinatorics, 2018, 67: 199-207.

Jin L, Kang Y. Schubert M. and Wang Y, Planar graphs without 4- and 5-cycles and without ext-triangular 7-cycles are 3-colorable[J]. SIAM Discrete Mathematics, 2017, 31(3): 1836-1847.

Kang Y, Steffen E. Circular coloring of signed graphs[J]. Graph Theory, 2017, 1-14.

Jin L, Kang Y, Steffen E. Choosability in signed planar graphs[J]. European Journal of Combinatorics, 2016, 52: 234-243.

Jin L, Kang Y, Steffen E. Face-degree bounds for planar critical graphs[J]. The Electronic Journal of Combinatorics, 2016, 23(3): P3. 21.

Jin L, Kang Y, Steffen E. Remarks on planar edge-chromatic critical graphs[J]. Discrete Applied Mathematics, 2016, 200: 200-202.

Kang Y, Steffen E. The chromatic spectrum of signed graphs[J]. Discrete Mathematics, 2016, 339(11): 2660-2663. 

Kang Y, Wang Y. Distance Constraints on Short Cycles for 3-Colorability of Planar graphs[J]. Graphs and Combinatorics, 2015, 31(5): 1497-1505.

Wang Y, Jin L, Kang Y. Planar graphs without cycles of length from 4 to 6 are (1, 0, 0)-colorable[J]. Sci. Sin. Math, 2013, 43: 1145-1164.

Kang Y L, Wang Y Q. A sufficient condition for a planar graph to be 3-colorable (in Chinese). Sci Sin Math,2013, 43: 409–421, doi: 10.1360/012012-253

Kang Y, Zhang Y, Jin L. Soliton solution to BKP equation in Wronskian form[J]. Applied Mathematics and Computation, 2013, 224: 250-258.

Zhang Y, Jin L, Kang Y. Generalized Wronskian solutions for the (3+ 1)-dimensional Jimbo–Miwa equation[J]. Applied Mathematics and Computation, 2012, 219(5): 2601-2610.

Luo H, Kang Y, Wen S. Monochromatic 4-connected subgraphs in constrained 2-edge-colorings of Kn[J]. Journal of Mathematical and Computational Science, 2012, 2(2): 386-393.



Die Universität der Informationsgesellschaft